MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Catalog Number C1295118
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by the customer that after the placement of the magnetic navigation catheter, there have been frequent cases of catheter scale disappearance during maintenance, and the disinfectants used in clinical practice are iodophor and chlorhexidine disinfectants.The exact number of occurrences was not provided by the complainant.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of markings wearing off a picc is confirmed; however, the exact cause is unknown.One photograph of a dual-lumen powerpicc was returned for evaluation.An initial visual observation of the photograph showed the device implanted into the patient with a transparent dressing over the molded joint and tubing.No markings could be seen on the molded joint or tubing.No indication of the root cause for the worn off markings could be discerned from the photograph.No additional damage was noted.Marking wear can potentially occur when using an incompatible chemical with the device; however, the event description indicated that compatible disinfectants (an iodine-based disinfectant and chg) were used.The product ifu states, "chlorhexidine gluconate and/or povidone iodine are the suggested antiseptics to use." this complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC SOLO
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24675593
Report Number3006260740-2026-01893
Device Sequence Number16023556
Product Code LJS
UDI-Device Identifier00801741218125
UDI-Public(01)00801741218125(11)250625(17)270430(10)REKS1987
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K210264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1295118
Device Lot NumberREKS1987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown